# SDR USAAF99059

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

CLT-IAH - FLT 463 - DURNG CLIMB-OUT FROM CLT, CAPTAIN RECEIVED AUTO FUEL CROSSFEED FAIL ALERT.  ALSO, CLT TOWER ADVISED THAT THERE WAS SUBSTANTIAL FUEL ESCAPING FROM WINGS.  SEVERAL TURNS WERE MADE TO BURN FUEL TO REACH LESS THAN MAXIMUM LANDING WEIGHT.  FLIGHT RETURNED TO FIELD FOR A NORMAL LANDING.  MAINTENANCE FOUND THE FORWARD REFUELING PANEL SWITCH IN THE ON POSITION.  RETURNED SWITCH TO THE OFF POSITION.  FUELING PANEL FOUND OK.  (M)
